# SDR QXEA2011081100648

- Difficulty date: August 7, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,743 hours, 11,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622CT LANDING HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW RD 8/4-57-432.  REPLACED PANEL WITH SERVICEABLE PANEL.
